# SDR SIMA2018102917005

- Difficulty date: October 17, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 41,463 hours, 37,228 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Dented
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER EDGE IS DENTED. C/A-REPAIRED SERVICE DOOR LOWER EDGE IAW ERS-EM-52MR-911.
